# SDR UIEA2022050600436

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Control
- Part number: 285T000169
- Part serial: D01803
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CAPT  AND  FO  I/C  , INT  SWITCH ON  YOKES  ARE ON  A  DELAY  WHEN COMMUNICATING,  PUSH SWITCH TO TALK CANT HEAR OTHER PILOT  FOR  3-5  SECOND  UNTIL  MIC  BECOME  HOT. REMOVED/REPLACED AUDIO ACCESSORY UNIT M108. TEST OK PER AMM 23-42-01
